# SDR ASAA2018052324770

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 40,563 hours, 11,826 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400012060
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMP T/C 78472002 FAN LUBRICATION NR 1 ENG S/N 894549 FOUND 4 EACH FAN BLADES WITH CONCAVE WEAR AT AFT END OF BLADE FROM SHIM CONTACT BLADE 9, 14, 20, 24. GROUNDED - YES. PER PAR K OF AMM SUBTASK 72-21-02-200-001-F00 MEASURED ABOVE BLADES USING REPORUBBER & STARLIGHT MEASURING SCOPE. 9 = 0.0065, 14 = 0.0065, 20 = 0.0070, 24 = 0.0063. REPLACED DEFECTIVE NR 1 ENGINE FAN BLADES & ASSOCIATED PAIRS. REINSTALLED BLADES MAPPED IAW BLAMAP 856A3770 V3 REFERENCE AMM 72-21-02-000-802-F00 & IN PROGRESS FAN LUBE TASK CARD 78472002 UNDER W/O 414082. PN & SN CHANGES RECORDED ON FIG 400 OF SUBJECT TASK CARD.
